Varieties of generalized standard and generalized accessible
Algebra i logika, Tome 15 (1976) no. 2, pp. 143-167
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1976_15_2_a1,
author = {G. V. Dorofeev},
title = {Varieties of generalized standard and generalized accessible},
journal = {Algebra i logika},
pages = {143--167},
year = {1976},
volume = {15},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1976_15_2_a1/}
}
G. V. Dorofeev. Varieties of generalized standard and generalized accessible. Algebra i logika, Tome 15 (1976) no. 2, pp. 143-167. http://geodesic.mathdoc.fr/item/AL_1976_15_2_a1/